# SDR IXXA08SMN157S

- Difficulty date: April 18, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE LOWER SKIN CRACKED AT STATION XFS 335.000 - XFS 341.500.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08244 DATED 05/08/08, SEMAN DRAWING NUMBER ED-4767 DATED 04/25/08, SRM 51-1-21, 51-1-20D, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, 51-3-0, AND 51-3-1.
